# SDR YENA2024100401328

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,993 hours, 1,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 26639
- Condition: Faulted
- Location: Green Hyd Sys
- Part time: 1,210 hours, 175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS). 'REF MDDR 561337 (GREEN HYD SYS - LINK LINE FOR PRESS INDICATION SHOWS AMBER WHEN NOT PRESSURIZED ( AMBER LINE ) ( ECAM HYD PAGE INDICATIONS 9) (G/B/Y) HYD SYS LABEL VERTICAL LINE LINKS )) GREEN SYS SHOWS PRESS; REMOVED AND REPLACED GREEN HYD PRESS SWITCH 1151GN PER AMM 29-32-12. NO HELP MDDR REMAINS OPEN. REMOVED AND REPLACED #1 ENGINE GREEN SYSTEM PRESSURE SWITCH IAW 29-11-17. OPS CHECKS GOOD. THIS CLEARS MDDR 561337. MX-4 UPDATED PLACARD REMOVED.
